loading page

Fulminant Hepatitis following COVID-19 Vaccination: A case report
  • +3
  • Mohammad Barary,
  • Athena Sharifi-Razavi,
  • Nasser Rakhshani,
  • Terence Sio,
  • Soheil Ebrahimpour,
  • Mana Baziboroun
Mohammad Barary
Babol University of Medical Science
Author Profile
Athena Sharifi-Razavi
Mazandaran University of Medical Sciences
Author Profile
Nasser Rakhshani
Iran University of Medical Sciences
Author Profile
Terence Sio
Mayo Clinic Arizona
Author Profile
Soheil Ebrahimpour
Babol University of Medical Science
Author Profile
Mana Baziboroun
Babol University of Medical Science
Author Profile

Abstract

The side effects of COVID-19 vaccination were mostly self-restricted local reactions that quickly resolved. Nevertheless, rare autoimmune hepatitis cases have been reported in some vaccinated individuals. This article presents a young man who developed fulminant hepatitis a few days after vaccination with the first dose of the AstraZeneca COVID-19 vaccine.
08 Jan 2022Submitted to Clinical Case Reports
16 Feb 2022Submission Checks Completed
16 Feb 2022Assigned to Editor
24 Feb 2022Reviewer(s) Assigned
06 May 2022Review(s) Completed, Editorial Evaluation Pending
06 May 2022Editorial Decision: Revise Minor
15 May 20221st Revision Received
16 May 2022Submission Checks Completed
16 May 2022Assigned to Editor
16 May 2022Review(s) Completed, Editorial Evaluation Pending
19 May 2022Reviewer(s) Assigned